# SDR 95FDEA00844

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-22
- Aircraft serial: 18867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIGURE EIGHT HOLE IN FRAME FLANGE AT STA 1030 STR 27R.  TRIMMED OUT DAMAGED PORTION OF FRAME, FABRICATED REPAIR PART AND INSTALLED WET WITH SEAL AS PER SRM 51-40-3.
